Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
173 Doctors are Online

Having stomach upset. Took methadone, gabapentin. Feeling sick after medication. Suggest the right medication?

User rating for this question
Very Good
Answered by

Practicing since : 2007
Answered : 2756 Questions
What can I take for my upset stomach after I took some medication and it made me sick. Can I take some milk ,I take methadone also I'm sorry but I took the Gabapentin 3xday but I couldn't remember if I took it on time today so I over took it and I'm scared I can get sick from it and don't want to have to be at the the hospital for a long time and with a big XXXXXXX .
Posted Wed, 21 Aug 2013 in Digestion and Bowels
Answered by Dr. Srikanth Reddy 1 hour later
Thanks for using health care magic for posting your query.
Can you please explain what you mean by an upset stomach. Is it that you are having nausea or vomiting? nd if yes, how severe and how frequent?
Hope To hear from you
Thanks and regards
Dr. Srikanth Reddy MD
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor